# SDR UALA2013041502580

- Difficulty date: April 14, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 43,359 hours, 17,601 cycles
- Engine: Iae V2522A5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: D5453032203100
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OUTBOARD PYLON PANEL 482AR HAS WRINKLING DISTORTION ON THE LOWER EDGE BETWEEN THE FIRST TWO FASTENERS AND 1.5 INCHES AFT OF THE LEADING EDGE.  REPLACED NR 2 OTBD PYLON PANEL UNDER WING LEADING EDGE.
